# SDR DL76S992061

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 311T115117
- Condition: Corrosion
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B LUG OF THE NR 1 ENGINE PYLON MIDSPAR O/B FITTING FOUND WITH CORROSION AND WEAR DAMAGE.  DAMAGE FOUND ON FACE OF LUG AND IN BORE, ERA 333570-14 REV A.
